# SDR AALA201710119003

- Difficulty date: October 6, 2017
- Submitted: October 11, 2017
- Operation: Air carrier
- Aircraft: N120EE
- Make and model: Airbus A321-231
- Aircraft serial: 6227
- Aircraft time: 10,471 hours, 3,292 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EXIT DOOR BOTTLE REQUIRES SERVICING. SERVICED L2 DOOR DAMPER BOTTLE TO FULL IAW MM 52-22-00.
